# SDR GUU2008F00056

- Difficulty date: October 4, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 27,121 hours, 32,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Part number: 12951405933
- Condition: Broken
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9146 - TPA/MIA -  PILOT REPORTED FORWARD DOOR CAMLOCKS STUCK.  DOOR WOULD NOT OPEN FROM INSIDE OR OUTSIDE.  REPLACED FORWARD AIRSTAIR DOOR UPPER FORWARD CABLE ASSEMBLY.
